# SDR ZZDA7921396

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 7931 · Engine Oil Pressure
- Part: Elbow
- Part number: 201575
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCI/MCO - FLT 823 - DURING CRUISE POWER, OIL QUANTITY ON NR 1 ENGINE DROPPED TO .6 GALLONS WITH PRESSURE AND TEMPERATURE NORMAL.  REDUCED RPM TO IDLE AND DIVERTED TO BNA WHERE A NORMAL LANDING WAS MADE.  MECHANICS INSPECTED NR 1 ENGINE AND FOUND DIFFERENTIAL OIL PRESSURE LINE LEAKING AT ACCESSORY GEARBOX.  FURTHER INVESTIGATION REVEALED THE THREADED INSERT FOR THE PRESSURE LINE FITTING HAD BECOME LOOSE.  REPLACED THREADED INSERT IN DIFFERENTIAL OIL PRESSURE LINE BOSS IAW PWJT8D ENGINE MANUAL 72-61-01 (REPAIR NR 5 PAGES 902-908) AND STANDARD PRACTICES.  SERVICED OIL. RAN ENGINE, FOUND NO LEAKS, RETURNED TO SERVICE.  (X)
